# SDR EIA990285

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - SWELLING AND OPEN HOLES ON FAIRING SUPPORT AT LOWER FUSELAGE STATION 880 BETWEEN AREA RBL 15 TO RBL 27.  SWOLLEN AREA TRIMMED OUT AND DEBURRED.  REINFORCED AREA WITH 2 SUPPORTS(7075 T60 .080 THK) PER SRM 53-50-04, FIG 1.  ALODINED AND EP PRIMER PROTECTED PER SRM 51-10-01.  INSTALLED REPAIR WITH RIVETS PER SRM 51-30-02.  (M)
